# SDR C2XA10RI088

- Difficulty date: June 26, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 19,685 hours, 10,474 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166102
- Part serial: 200208152
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 21,550 hours, 11,423 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2753 - EWR - FLIGHT CREW REPORTED BLEED 1 & 2 OVERTEMP IN ICING CONDITION ON EICAS.  CREW PERFORMED AIR RETURN SUCCESSFULLY.  EWR MX REMOVED AND REPLACED NR 1 FAN AIR VALVE AND SENSING LINE LEADING TO NR 2 FAN AIR VALVE.  MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  FAN AIR VALVE INFO REPORTED IN SDR C2XA10RI088.  SENSING LINE INFO REPORTED IN SDR C2XA10RI089.
